International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 46, Pages 2907-2927
Existence of entire explosive positive radial solutions of quasilinear elliptic systems
School of Mathematics and Computer Science, Nanjing Normal University, Jiangsu, Nanjing 210097, China
Received 27 December 2002
Copyright © 2003 Yang Zuodong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Our main purpose is to establish that entire explosive positive radial solutions exist for quasilinear elliptic systems. The main results of the present paper are new and extend previous results.